Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pleae tell me soon I am loosing my confidence, please suggest

I am 20 year old boy.i am facing changes in my voice for last 2-3 years.My voice low pitched and all friends say my voice is now like girl's voice.Also in a noisy place it is not audible to other person even if they are very near to me.Sometimes When i spoke words not coming from my mouth only air comes and I have to repeat the word,but it happens rarely.Please tell about the problem and how can it be cured and what amount of money will spend on it. Pleae tell me soon I am loosing my confidence because of this problem.
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
This looks like a simple problem called puberophonia which can be treated by speech therapy. Please consult an ENT surgeon who will examine your larynx (vocal cords) and confirm the diagnosis. He will refer you to a speech therapist who will guide you accordingly. You will NOT need a large sum of money to treat this problem. But the earlier you start treatment, better is the chance of success.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor